# SDR FDEA201308121841

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37802
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BETWEEN BS 1640-1660 AND STRINGERS 23-24R, DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III. REPAIRED SKIN IAW SRM 53-00-01, FIG 201, REPAIR 7,  CATEGORY "B"  MAJOR REPAIR.
